# SDR 2008UALA02076

- Difficulty date: April 9, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 30,949 hours, 4,140 cycles
- Engine: Pwa PW4090
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pressure Switch
- Condition: Failed
- Location: Engine Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG OIL FILTER SENSOR RT THE PRESSURE SWITCH FOR DETECTING IMPENDING OIL FILTER BYPASS ON THE RIGHT ENGINE HAS FAILED.  REPLACED OIL FILTER DELTA-P SWITCH.
